Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

El Kahoui, M'hammed

dblp



BibTeX cite key*:

ElKahoui2003

Title

Title*:

An elementary approach to subresultants theory

Journal

Journal Title*:

Journal of Symbolic Computation

Journal's URL:

http://www.elsevier.com/wps/find/journaldescription.cws_home/622902/description#description

Download URL
for the article:

http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WM7-47T8CCB-2&_coverDate=03%2F31%2F2003&_alid=250515257&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=6927&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=764c538ce791c922fec4adc4f1a90c49

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.com/wps/find/homepage.cws_home

Publisher's
Address:


ISSN:

0747-7171

Vol, No, pp, Date

Volume*:

35

Number:

3

Publishing Date:

January 2003

Pages*:

281-292

Number of
VG Pages:

12

Page Start:

281

Page End:

292

Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we give an elementary approach to univariate polynomial subresultants theory. Most of the known results of subresultants are recovered, some with more precision, without using Euclidean divisions or existence of roots for univariate polynomials. The main contributions of this paper are not new results on subresultants, but rather extensions of the main results over integral rings to arbitrary commutative rings.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ElKahoui2003,
AUTHOR = {El Kahoui, M'hammed},
TITLE = {An elementary approach to subresultants theory},
JOURNAL = {Journal of Symbolic Computation},
PUBLISHER = {Elsevier},
YEAR = {2003},
NUMBER = {3},
VOLUME = {35},
PAGES = {281--292},
MONTH = {January},
ISBN = {0747-7171},
}


Entry last modified by Christine Kiesel, 07/15/2014
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
[Library]
Created
02/25/2005 02:47:05 PM
Revision
1.
0.


Editor
Christine Kiesel
M'hammed El Kahoui


Edit Date
30.05.2005 16:25:09
02/25/2005 02:47:06 PM